# SDR 9512349160

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A ONE INCH CRACK IN THE FUSELAGE SKIN FS 490 AT LONGERON 29R.  REPAIRED SKIN (P/N 5911418-1) PER EA 91-97105.
